MAUDE Adverse Event Report: VYAIRE MEDICAL INC. INFANT FLOW SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. INFANT FLOW SIPAP; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report at this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
It was reported to vyaire medical that a premature infant suffered from severe injuries to the face while connected to the sipap unit.The customer stated that the issue was potentially caused by improper placement of the face mask or the use of disinfectants.The customer confirmed that there are no allegations against the sipap device.

Brand Name
INFANT FLOW SIPAP
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12243027
Report Number2021710-2021-14301
Device Sequence Number5097303
Product Code CBK
UDI-Device Identifier10190752164895
UDI-Public(01)10190752164895
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP
Device Catalogue Number27476-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 DA